# SDR SWAA2022050292245

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED AT BS 947 BETWEEN S-25R AND S-26L WL156 AFT BULKHEAD AT AFT CARGO COMPARTMENT 2022-192870 / [01] REPLACED BRACKET AND FASTENERS LOCATED AT BS 947 BETWEEN S-25R AND S-26L WL156 AFT BULKHEAD AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DWG 149A8110 REV B; SEE INDIVIDUAL STEP SIGNS OFF BELOW.;[02] REPLACED BRACKET AND FASTENERS LOCATED AT BS 947 BETWEEN S-25R AND S-26L WL156 AFT BULKHEAD AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02; SRM B737-700 51-10-02 ITEM 9 AND DWG 149A8110 REV B; SEE INDIVIDUAL STEP SIGNS OFF BELOW. RII
